# SDR N6WA0080803

- Difficulty date: August 20, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N152GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10218
- Aircraft time: 7,809 hours, 5,545 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

8403-MCI -  LT ENG HIGH VIBRATION IN FLIGHT.  INSPECTED LT ENG FAN BLADES FOR STIFFNESS, NO DEFECTS NOTED.  PERFORMED RUN VIBRATION CHECK WITH CREW.  VIBE NORMAL AT THIS TIME.
